For Zuly-pg110207624879

2 Replies
cosmic - December 3

Please can you help me my periods are iregular at the moment since I came of the pill in September, but when I have been going to the toilet I have been having a clear discharge, but I have also had aches in my stomach, gas, bloating and feeling sick after I have eaten something. Please can you advise me as to what you think this is.

 

zuly - December 3

Take a test to see if you are pregnant if it comes back neg. Go to the D.R. for a check up. It could be the side effects of the pill some time it will be a while for the symptoms to go away.good luck

 

zuly - December 3

A secretion from the v____a may change from slimy fluid to one that is whitish or yellow. The smell may be very mild or quite noticeable. The amount of this secretion depends much upon the menstrual cycle, s_xual arousal and nervous stress.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?